UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1194

タイトル: Problème de Cauchy Caractéristique à Solution Entière
著者: Pongerard, Patrice
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 1, Page 89-105
抄録: For a Fuchsian differential operator with order $m$ and weight $p\in[0,m]$ in the sense of M. S. Baouendi and C. Goulaouic, we approach the study of the Cauchy problem in entire functions spaces. This article is mainly based on the fixed-point theorem in a Banach space defined by a majorant function with two variables that is suitable to this kind of operator. The proposed method allows one to generalize a H. Yamane theorem and to give the order of the solution ; when $p=m$, we find again the well-known theorems.
URI: http://hdl.handle.net/2261/1194
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080106.pdf157.84 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください